# SDR QXEA9800835

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 222 hours
- Component: Dhav, 82522710001
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDM- SMOKE WARNING MASTER WARNING ILLUMINATED IN FLIGHT.  NO EVIDENCE OF FIRE NOTED.  ACCOMPLISHED UNEVENTFUL LANDING. PLACED ON MEL.  MEL CLEARED IN SEA BY REPLACING THE NR 2 SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
